# SDR USAA2014080100012

- Difficulty date: July 28, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 45,420 hours, 13,494 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Missing
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

OIL ACCESS DOOR NR 2 ENG MISSING.  REPLACED NR 2 ENG OIL SERVICE DOOR IAW AMM 71-11-04-308-075.
